MAUDE Adverse Event Report: ALLIED HEALTHCARE PRODUCT INC. ALLIED; AHP300

ALLIED HEALTHCARE PRODUCT INC. ALLIED; AHP300
Model Number AHP300
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unit has not been returned for investigation.
 
Event or Problem Description
The unit failed while on a patient.It had a battery less than a year old in it and i have put a new battery in it sense.It shows a full battery until you turn it on.Then it throws the critical battery alarm and will not function.Definitely not a battery issue.

Brand Name
ALLIED
Common Device Name
AHP300
Manufacturer (Section D)
ALLIED HEALTHCARE PRODUCT INC.
1720 sublette ave
st. louis MO 63110
Manufacturer (Section G)
ALLIED HEALTHCARE PRODUCT INC.
1720 sublette ave
st. louis MO 63110
Manufacturer Contact
nicole szakats
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key21590094
Report Number1924066-2025-00045
Device Sequence Number21091235
Product Code BTL
UDI-Device Identifier00026072000014
UDI-Public(01)00026072000014
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K132021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAHP300
Device Catalogue NumberAHP300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown